Alert archive / Florida / Coastal Flood Statements in 2019

Coastal Flood Statement 8, NWS Key West, FL

September 22, 2019Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Sep 22, 2019, 1:36 PM EDT for Monroe County, Florida. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2019, 1:36 PM EDT (17:36 UTC)
Expired
Sep 25, 2019, 12:00 PM EDT
In force
70 hr
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WHUS42 KKEY 221736
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
136 PM EDT Sun Sep 22 2019

FLZ076-231000-
/O.NEW.KKEY.CF.S.0008.190922T1736Z-190923T1000Z/
Monroe Upper Keys-
136 PM EDT Sun Sep 22 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS OF THE UPPER KEYS...

* COASTAL FLOODING...Tides are expected to run about three
  quarters of a foot above the predicted tides across the Upper
  Florida Keys. The total water level will result in minor 
  saltwater flooding, particularly across the Bayside communities 
  of Key Largo. 

* TIMING...Tides across the Upper Keys will tend to stay high,
  with very little relief at low tide. Based on past events,
  saltwater will slowly recede during the next couple of days.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Motorists should
  remember, persistent puddles are almost certain to be 
  saltwater.

$$

CLR
7 follow-up statements
749 
WHUS42 KKEY 230617
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
217 AM EDT Mon Sep 23 2019

FLZ077-078-231600-
/O.EXB.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/
Monroe Middle Keys-Monroe Lower Keys-
217 AM EDT Mon Sep 23 2019

...MINOR COASTAL FLOODING EXPECTED ACROSS LOW-LYING AREAS...

* COASTAL FLOODING...Tides are expected to run about three
  quarters to one foot above the predicted tides along the Lower
  and Middle Keys. The total water level at high tide will result
  in minor saltwater flooding, particularly Gulf and Bayside of 
  the Lower and Middle Keys. 

* TIMING...The impacts from saltwater flooding will be greatest at
  high tide. For the Lower Keys, the next higher high tide will
  occur during the predawn hours early this morning. For the
  Middle Keys, the next higher high tide will occur shortly after
  sunrise this morning. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Motorists should
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$

FLZ076-231600-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/
Monroe Upper Keys-
217 AM EDT Mon Sep 23 2019

...MINOR COASTAL FLOODING EXPECTED ACROSS LOW-LYING AREAS...

* COASTAL FLOODING...Tides are expected to run about three 
  quarters of a foot above the predicted tides across the Upper 
  Florida Keys. The total water level will result in minor 
  saltwater flooding, particularly across the Bayside 
  communities of Key Largo. 

* TIMING...Tides across the Upper Keys will tend to stay high,
  with very little relief at low tide.

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles are almost certain to be 
  saltwater. 

$$

Jacobson
401 
WHUS42 KKEY 231527
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1127 AM EDT Mon Sep 23 2019

FLZ076>078-240300-
/O.CON.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1127 AM EDT Mon Sep 23 2019

...MINOR COASTAL FLOODING EXPECTED ACROSS LOW_LYING AREAS AND
STREETS...

* COASTAL FLOODING...Tides are expected to run about three
  quarters to one foot above the predicted tides across the
  Florida Keys. The total water level at high tide will result in
  minor saltwater flooding, particularly for Gulf and Bayside
  communities.
  

* TIMING...The impacts from saltwater flooding will be greatest at
  high tide. For the Lower Keys and Middle Keys, the next higher
  high tide will occur around sunrise Tuesday. Tides across the
  Upper Keys will tend to stay high, with very little relief at
  low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$

CLR
538 
WHUS42 KKEY 240238
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1038 PM EDT Mon Sep 23 2019

FLZ076>078-241045-
/O.CON.KKEY.CF.S.0008.000000T0000Z-190924T1500Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1038 PM EDT Mon Sep 23 2019

...MINOR COASTAL FLOODING EXPECTED ACROSS LOW_LYING AREAS AND
STREETS...

* COASTAL FLOODING...Tides are expected to run about three 
  quarters to one foot above the predicted tides across the 
  Florida Keys. The total water level at high tide will result 
  in minor saltwater flooding, particularly for Gulf and Bayside 
  communities. 

* TIMING...The impacts from saltwater flooding will be greatest 
  at high tide. For the Lower Keys and Middle Keys, the next 
  higher high tide will occur around sunrise Tuesday. Tides 
  across the Upper Keys will tend to stay high, with very little 
  relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$
517 
WHUS42 KKEY 240619
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
219 AM EDT Tue Sep 24 2019

FLZ076>078-241600-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
219 AM EDT Tue Sep 24 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS 
AND STREETS...

* COASTAL FLOODING...Tides are expected to run about three
  quarters to one foot above the predicted tides across the
  Florida Keys. The total water level will result in minor
  saltwater flooding around the times of high tide, particularly 
  for Gulf and Bayside communities. 

* TIMING...The impacts from saltwater flooding will be greatest at
  high tide. For the Lower Keys and Middle Keys, the next higher
  high tide will occur around sunrise Tuesday. Tides across the 
  Upper Keys will tend to stay high, with very little relief at 
  low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$

Jacobson
522 
WHUS42 KKEY 241442
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1042 AM EDT Tue Sep 24 2019

FLZ077-078-250300-
/O.CAN.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/
/O.NEW.KKEY.CF.Y.0002.190924T1442Z-190925T1600Z/
Monroe Middle Keys-Monroe Lower Keys-
1042 AM EDT Tue Sep 24 2019

...COASTAL FLOOD ADVISORY IN EFFECT...

* COASTAL FLOODING...Tides are expected to run about one foot
  above the predicted tides across the Middle and Lower Keys. The
  total water level will result in saltwater flooding around the
  times of high tide, particularly for Gulf side communities. 

* TIMING...The impacts from saltwater flooding will be greatest at
  high tide. For the Lower Keys and Middle Keys, the next higher
  high tide will occur just after sunrise Wednesday.

* IMPACTS...Saltwater flooding of low elevation streets and lots 
  is likely. Some storm drains will overflow and some seawalls and
  docks will be overtopped. Motorists should remember, persistent
  puddles around the times of high tide are almost certain to be 
  saltwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

FLZ076-250300-
/O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/
Monroe Upper Keys-
1042 AM EDT Tue Sep 24 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS 
AND STREETS...

* COASTAL FLOODING...Tides are expected to run about a half foot
  above the predicted tides across the Upper Keys. The total water
  level will result in minor saltwater flooding around the times
  of high tide, particularly for Bayside communities. 

* TIMING...Tides across the Upper Keys will tend to stay high, 
  with very little relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$
416 
WHUS42 KKEY 250216
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1016 PM EDT Tue Sep 24 2019

FLZ077-078-251115-
/O.CON.KKEY.CF.Y.0002.000000T0000Z-190925T1600Z/
Monroe Middle Keys-Monroe Lower Keys-
1016 PM EDT Tue Sep 24 2019

...COASTAL FLOOD ADVISORY IN EFFECT...

* COASTAL FLOODING...Tides are expected to run about one foot 
  above the predicted tides across the Middle and Lower Keys. 
  The total water level will result in saltwater flooding around 
  the times of high tide, particularly for Gulf side 
  communities. 

* TIMING...The impacts from saltwater flooding will be greatest 
  at high tide. For the Lower Keys and Middle Keys, the next 
  higher high tide will occur just after sunrise Wednesday. 

* IMPACTS...Saltwater flooding of low elevation streets and lots 
  is likely. Some storm drains will overflow and some seawalls 
  and docks will be overtopped. Motorists should remember, 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

FLZ076-251115-
/O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/
Monroe Upper Keys-
1016 PM EDT Tue Sep 24 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS 
AND STREETS...

* COASTAL FLOODING...Tides are expected to run about a half foot 
  above the predicted tides across the Upper Keys. The total 
  water level will result in minor saltwater flooding around the 
  times of high tide, particularly for Bayside communities. 

* TIMING...Tides across the Upper Keys will tend to stay high, 
  with very little relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember, persistent puddles around the times of high tide are 
  almost certain to be saltwater. 

$$
707 
WHUS42 KKEY 250825
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
425 AM EDT Wed Sep 25 2019

FLZ077-078-251600-
/O.CON.KKEY.CF.Y.0002.000000T0000Z-190925T1600Z/
Monroe Middle Keys-Monroe Lower Keys-
425 AM EDT Wed Sep 25 2019

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...Tides are expected to run between three
  quarters and one foot above the predicted tides across the 
  Middle and Lower Keys. The total water level will result in 
  saltwater flooding around the times of high tide, particularly 
  for Gulf side communities. 

* TIMING...The impacts from saltwater flooding will be greatest
  around the time of high tide. For the Lower Keys and Middle 
  Keys, the next higher high tide will occur during the early to 
  mid morning hours today. 

* IMPACTS...Saltwater flooding of low elevation streets and lots
  is likely. Some storm drains will overflow and some seawalls and
  docks will be overtopped. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that above normal tides will 
generate flooding of low lying areas.

&&

$$

FLZ076-251600-
/O.CON.KKEY.CF.S.0008.000000T0000Z-190925T1600Z/
Monroe Upper Keys-
425 AM EDT Wed Sep 25 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS AND
STREETS...

* COASTAL FLOODING...Tides are expected to run about a half foot above
  the predicted tides across the Upper Keys. The total water 
  level will result in minor saltwater flooding, particularly for 
  Bayside communities. 

* TIMING...Tides across the Upper Keys will tend to stay high,
  with very little relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Motorists should remember
  that persistent puddles around the times of high tide are almost
  certain to be saltwater.  

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 22, 10:31 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Sep 22, 10:31 AM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1031 AM EDT Sun Sep 22 2019

.DISCUSSION...
Mid to upper-level ridging centered over the northern Gulf Coast
reaches northeast into the eastern United States. A high pressure
cell centered over the extreme western North Atlantic stretches
west to the southern Appalachians. Water vapor imagery highlights
an orphaned upper-level low marching west through the southern
Gulf of Mexico. MIMIC TPW loops highlight an extreme gradient in
moisture across South Florida and the Florida Keys. The 12Z KKEY
RAOB was near a daily maximum for PW (2.41"), while KMFL set their
daily minimum PW (1.23"). Since our launch nearly three hours
ago, squalls and showers have shifted south into the Straits of
Florida, indicating the drier air to our north successfully has
battled for tropical real estate. Strong northeast to east breezes
persist at the land and marine observations stations. The KBYX
VWP continues to sample 33 knots of wind at 1 kft. We updated the
forecast based on hints from the overnight crew, and on recent
radar trends. Rain chances are 50% for the remainder of the
afternoon across the island chain. Highs should only reach the mid
80s based on the extensive cloud debris streaming north from
storms in the Straits. No other changes needed or planned.

&&

.MARINE...
Small Craft Advisories remain in effect for all coastal waters of
the Florida Keys. From synopsis, strong northeast to east breezes
will continue across the Florida Keys coastal waters this
afternoon, between high pressure over the Southeast United States
and lower pressure over the western Caribbean. The high pressure
will gradually weaken tonight through Tuesday, allowing easterly
breezes to slowly diminish. Gentle to moderate east breezes will
prevail from Tuesday night through Thursday night, as weak high
pressure lingers over the Florida peninsula.

&&

.AVIATION...
The EYW and MTH terminals today are near the northern edge of a
large area of moderate rain and heavier embedded thunderstorms
over the Straits. For the terminals, the northern edge entails
light stratiform rain with 5-8SM visibilities prevailing until
about 16z-17z. After that, the northern edge should push south
into the Straits for the afternoon and evening, leaving the
terminals rain-free with mainly mid-level cigs above 12,000 feet.

Otherwise, gusty winds will prevail, with gusts near 25 knots
common through this evening. The BYX weather radar currently
estimates 2,000-foot winds to be 077 degrees at 34KT. If surface
winds back in direction (more northeasterly) or temporarily drop
off in speed, this would set the stage for low-level wind shear.

Overnight tonight, the low-level air mass could moisten enough to
produce temporary cigs in the 020-030 range. Will evaluate that
further for the next TAF issuance.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  86  78  88  79 / 50 60 50 30
Marathon  86  78  88  79 / 50 60 40 30

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory GMZ031>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...CLR
Aviation/Nowcasts....Haner
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 22, 5:06 AM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
506 AM EDT Sun Sep 22 2019

FLZ076>078-GMZ031>035-042>044-052>055-072>075-231000-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
506 AM EDT Sun Sep 22 2019

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Scattered squalls and isolated thunderstorms are expected along
the Florida Keys and the adjacent coastal waters today and
tonight. The primary squall and thunderstorm hazards will be
brief strong wind gusts of 40 to 50 mph and cloud to surface
lightning strikes.

Strong northeast to east breezes will continue today and tonight,
and Small Craft Advisories remain in effect for all coastal
waters of the Florida Keys.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Fresh to strong northeast breezes are expected over the Florida
Keys coastal waters Monday and Monday evening. Small Craft
Advisories may be required during that time.

Isolated thunderstorms will be possible along the Florida Keys
and the surrounding waters Monday and Monday night, then again
Friday through Saturday. The primary thunderstorm hazards will
be strong gusty winds and cloud to surface lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Sep 22, 8:58 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
858 AM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     NON-TSTM WND GST 14 NW KEY WEST          24.71N 81.93W
09/22/2019  M41.00 MPH       GMZ033             FL   MESONET

            A WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.

1242 AM     MARINE TSTM WIND 2 SW GRASSY KEY         24.74N 80.98W
09/22/2019  M45.00 MPH       MIDDLE KEYS IN MON FL   MESONET

            A WIND GUST OF 39 KTS, OR 45 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT CRAWL KEY.

1243 AM     MARINE TSTM WIND 4 SE TEATABLE KEY       24.86N 80.62W
09/22/2019  M42.00 MPH       GMZ042             FL   MESONET

            A WIND GUST OF 37 KTS, OR 42 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.

1250 AM     MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019  M41.00 MPH       GMZ043             FL   C-MAN STATION

            A WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED BY THE
            C-MAN STATION AT SOMBRERO KEY LIGHT.

0119 AM     NON-TSTM WND GST 11 ESE CARD SOUND BRIDG 25.22N 80.21W
09/22/2019  M39.00 MPH       GMZ042             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT CARYSFORT REEF LIGHT.

0130 AM     MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019  M43.00 MPH       GMZ043             FL   C-MAN STATION

            A WIND GUST OF 37 KTS, OR 43 MPH, WAS RECORDED BY THE
            C-MAN STATION AT SOMBRERO KEY LIGHT.

0133 AM     NON-TSTM WND GST 4 SE TEATABLE KEY       24.86N 80.62W
09/22/2019  M39.00 MPH       GMZ042             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.

0146 AM     NON-TSTM WND GST 14 NW KEY WEST          24.71N 81.93W
09/22/2019  M40.00 MPH       GMZ033             FL   MESONET

            A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.

0253 AM     MARINE TSTM WIND 4 SE TEATABLE KEY       24.86N 80.62W
09/22/2019  M39.00 MPH       GMZ042             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.

0526 AM     MARINE TSTM WIND 14 NW KEY WEST          24.71N 81.93W
09/22/2019  M39.00 MPH       GMZ033             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.

0636 AM     NON-TSTM WND GST 14 NW KEY WEST          24.71N 81.93W
09/22/2019  M39.00 MPH       GMZ033             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.

0651 AM     NON-TSTM WND GST 8 ENE FORT JEFFERSON AT 24.67N 82.75W
09/22/2019  M40.00 MPH       GMZ034             XX   C-MAN STATION

            A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
            C-MAN STATION AT PULASKI SHOAL LIGHT.

&&

ROSS
Local storm report, Sep 22, 10:39 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1039 AM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     MARINE TSTM WIND 10 SW KEY WEST          24.46N 81.89W
09/22/2019  M39 MPH          GMZ044             FL   C-MAN STATION

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            C-MAN STATION AT SAND KEY LIGHT.

&&

ROSS
Local storm report, Sep 22, 10:46 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1046 AM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     NON-TSTM WND GST 14 NW KEY WEST          24.71N 81.93W
09/22/2019  M40 MPH          GMZ033             FL   MESONET

            A WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT SMITH SHOAL LIGHT.

&&

ROSS
Local storm report, Sep 22, 10:56 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1056 AM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     MARINE TSTM WIND 4 SE TEATABLE KEY       24.86N 80.62W
09/22/2019  M39 MPH          GMZ042             FL   MESONET

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            WEATHERFLOW MESONET SITE AT ALLIGATOR REEF LIGHT.

&&

ROSS
Local storm report, Sep 22, 11:55 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1155 AM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     MARINE TSTM WIND 5 SSE EAST END OF SEVEN 24.63N 81.10W
09/22/2019  M39 MPH          GMZ043             FL   C-MAN STATION

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            C-MAN STATION AT SOMBRERO KEY LIGHT.

&&

ROSS
Local storm report, Sep 22, 12:01 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1201 PM EDT SUN SEP 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     NON-TSTM WND GST 8 ENE FORT JEFFERSON AT 24.67N 82.75W
09/22/2019  M39 MPH          GMZ034             XX   C-MAN STATION

            A WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED BY THE
            C-MAN STATION AT PULASKI SHOAL LIGHT.

&&

ROSS

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:30 AM EDTSpecial Marine WarningKEY60 min
Sep 22, 1:07 AM EDTSpecial Marine WarningKEY53 min
Sep 22, 1:22 AM EDTSpecial Weather StatementKEY38 min
Sep 22, 2:16 AM EDTSpecial Marine WarningKEY59 min
Sep 22, 2:48 AM EDTSpecial Marine WarningKEY57 min
Sep 22, 3:28 AM EDTSpecial Marine WarningKEY62 min
Sep 22, 4:51 AM EDTSpecial Marine WarningKEY36 min
Sep 22, 10:03 AM EDTSpecial Marine WarningKEY57 min
Sep 22, 10:57 AM EDTSpecial Marine WarningKEY63 min
Sep 22, 11:39 AM EDTSpecial Marine WarningKEY51 min
Sep 22, 12:21 PM EDTSpecial Marine WarningKEY54 min
Sep 22, 12:28 PM EDTSpecial Marine WarningKEY62 min
Sep 22, 1:32 PM EDTSpecial Marine WarningKEY28 min

Nearby

Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.